# SDR CA960123014

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 31033781
- Condition: Worn
- Location: Fuel Manifold
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)FUEL LINE FOUND RUBBING ON AN OIL LINE ON LH ENGINE. FUEL LINE ALMOST WORN THROUGH.
